Research Paper | Mathematics | India | Volume 5 Issue 1, January 2016
Integral Solutions of 4w2 - x2 - y2 - z2 = t2
Abstract: The Quadratic equation with five unknowns of the form has been studied for its non-trivial distinct integral solutions. A few interesting relations among the solutions and special polygonal numbers are presented.
Keywords: Quadratic equation with five unknowns, Integral solutions
Edition: Volume 5 Issue 1, January 2016,
Pages: 1718 - 1720
Similar Articles with Keyword 'Integral solutions'
Downloads: 5 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1
Research Paper, Mathematics, India, Volume 11 Issue 1, January 2022Pages: 573 - 574
On the Diophantine Equations 1/x+1/y+1/z=1/4 and 1/x+1/y+1/z+1/t=1/4
Dr. Rajive Atri
Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014Pages: 3156 - 3162
On The Non Homogeneous Heptic Equation with Five Unknowns
P. Jayakumar  | K. Sangeetha